• Has anyone had cisplatin in tandem with 5 FU for gyn cancer (squamous cell carcinoma)? Problems with side effects?

    Asked by PPaseka on Thursday, February 9, 2012

    Has anyone had cisplatin in tandem with 5 FU for gyn cancer (squamous cell carcinoma)? Problems with side effects?

    We are trying to decide which therapy is best. We have had 28 radiation treatments along with cisplatin. Since so many lymph nodes were involved, the doctors feel it will be beneficial to do more chemo to help with cells that probably still floating around-the-clock

    0 Answers from the Community

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more squamous cell carcinomas, vulvar cancer questions.  Also, don't forget to check out our Squamous Cell Carcinomas, Vulvar Cancer page.